# SDR UALA2009042001137

- Difficulty date: April 18, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 23,378 hours, 10,328 cycles
- Engine: Iae V2527A5
- Engine time: 34,845 hours, 13,321 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2527
- Part serial: V10378
- Condition: Vibration
- Location: Nr 1
- Part time: 34,845 hours, 13,321 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTS COMING OUT OF FL220 CREW EXPERIENCED NR 1 ENGINE VIBRATION OF 7.5 UNITS AND THE A3 BREAKER TRIPPED, WITH ENGINE AT IDLE THERE IS STRONG AIRFRAME VIBRATION AND 1.5 UNITS INDICATED ON THE ENGINE.  REPLACED ENGINE.  REPLACED ENGINE DUE TO CHAFFED WIRES FOUND GROUNDED TO THE IGN POWER SUPPLY. DUE TO HIGH VIBRATION REPORTS ALL MAG CHIP DETECTORS WERE CHK'D WITH NO ANOMALIES FOUND. SUSPECT ICING AS CAUSE FOR VIBRATION.
